Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Dark skin on forehead around temples. Caused by acne? Cure?

I am wondering if any of you could help me? I have brown skin but on my forehead the skin is darker (black) but it is around the two temple areas, just on the two sides of my forehead, not everywhere. I do get acne but i don t know if this is caused by acne! is it bacteria? Does anyone what it is, or their a cure? any help will be useful to get rid of the black skin or to reduce the colour of it.
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  317
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi, thanks for posting your query

you seem to have post inflamatory hyperpigmantation over temples due to acne or other causes like
-use of hair dyes, haircolour , hair oil
-creams over the face

Pigmentation is not caused by bacteria

you may use depigmenting creams like hydroquinone, kojic acid
-a sunscreen in the daytime even if indoors
sessions of chemical peels may be done

but the result depends on the extent and depth of pigmentation
you may contact a dermatologist nearby for the treatment

Hope this solves your query

Answered: Mon, 4 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor